# SDR DALA1232340121

- Difficulty date: May 16, 2012
- Submitted: May 17, 2012
- Operation: Air carrier
- Aircraft: N121DE
- Make and model: Boeing 767332
- Aircraft serial: 23435
- Aircraft time: 72,420 hours, 33,268 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 1219
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BS 1219 LBL 18 TO RBL 5, FLOORBEAM UPPER TEE AFT FLANGE HAS SCREW HOLES ELONGATED.  REPAIRED IAW SRM 53-00-07, REPAIR 4 FIGURE 201 DETAIL VI.
